Alert archive / Illinois / Tornado Warnings in 2010

Tornado Warning 12, NWS Lincoln, IL

June 5, 2010Marshall County, Illinois

NWS Lincoln, IL issued this tornado warning at Jun 5, 2010, 8:05 PM CDT for Marshall County, Illinois. It was in force for 40 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 5, 2010, 8:05 PM CDT (01:05 UTC)
Expired
Jun 5, 2010, 8:45 PM CDT
In force
40 min
Issued by
NWS Lincoln, IL
Area
Storm-based polygon

County Marshall County, IL

The radar

The Lincoln radar (KILX), 106 km from the middle of the area, began a volume at 01:06 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 5, 8:10 PM CDTTORNADO1 E Henry, ILFIRST TOUCHDOWN OF TORNADO AT EDGE OF SAWMILL LAKE.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 5, 3:50 PM CDTTornado WatchSPC7 hr

The nearest sounding before it

Davenport, (KDVN), launched 00:00Z, 1.1 hours before the alert went out and 114 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Davenport, at 00:00Z on 2010-06-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2295 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Davenport, at 00:00Z on 2010-06-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 258 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2295 J/kg
Mixed-layer CIN
-4 J/kg
Mixed-layer LCL
624 m above ground
0-6 km bulk shear
76 kt
0-1 km storm-relative helicity
258 m²/s²
0-3 km storm-relative helicity
324 m²/s²
Significant tornado parameter
4.8
Supercell composite
19.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

164 
WFUS53 KILX 060105
TORILX
ILC123-060145-
/O.NEW.KILX.TO.W.0012.100606T0105Z-100606T0145Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE LINCOLN IL
805 PM CDT SAT JUN 5 2010

THE NATIONAL WEATHER SERVICE IN LINCOLN HAS ISSUED A

* TORNADO WARNING FOR...
  NORTHERN MARSHALL COUNTY IN CENTRAL ILLINOIS...

* UNTIL 845 PM CDT.

* AT 804 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THIS DANGEROUS
  STORM WAS LOCATED 5 MILES NORTHWEST OF HENRY...OR 9 MILES NORTH OF
  LACON...AND MOVING EAST AT 50 MPH.

* LOCATIONS IMPACTED INCLUDE...
  HENRY...VARNA AND LAKE WILDWOOD.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.

&&

LAT...LON 4114 8933 4111 8933 4111 8906 4100 8905
      4107 8956 4116 8956
TIME...MOT...LOC 0106Z 277DEG 42KT 4114 8942

$$

SMITH
4 follow-up statements
858 
WWUS53 KILX 060113
SVSILX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
813 PM CDT SAT JUN 5 2010

ILC123-060145-
/O.CON.KILX.TO.W.0012.000000T0000Z-100606T0145Z/
MARSHALL IL-
813 PM CDT SAT JUN 5 2010

...A TORNADO WARNING REMAINS IN EFFECT FOR NORTHERN MARSHALL COUNTY
UNTIL 845 PM CDT...

AT 809 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO.  THIS DANGEROUS
STORM WAS LOCATED NEAR HENRY...OR 8 MILES NORTH OF LACON...MOVING
EAST AT 50 MPH.

LOCATIONS IMPACTED INCLUDE...
  VARNA AND LAKE WILDWOOD.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.

TORNADOES ARE DIFFICULT TO SEE AND CONFIRM AT NIGHT. TAKE COVER NOW.

&&

LAT...LON 4107 8953 4115 8953 4115 8944 4114 8933
      4111 8933 4111 8906 4100 8905
TIME...MOT...LOC 0112Z 277DEG 42KT 4114 8936

$$

SMITH
800 
WWUS53 KILX 060122
SVSILX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
822 PM CDT SAT JUN 5 2010

ILC123-060145-
/O.CON.KILX.TO.W.0012.000000T0000Z-100606T0145Z/
MARSHALL IL-
822 PM CDT SAT JUN 5 2010

...A TORNADO WARNING REMAINS IN EFFECT FOR NORTHEASTERN MARSHALL
COUNTY UNTIL 845 PM CDT...

AT 818 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO.  THIS DANGEROUS
STORM WAS LOCATED NEAR MC NABB...OR 9 MILES SOUTH OF HENNEPIN...
MOVING EAST AT 50 MPH.

LOCATIONS IMPACTED INCLUDE...
  MAINLY RURAL AREAS OF NORTHEASTERN MARSHALL COUNTY.

THIS INCLUDES INTERSTATE 39 BETWEEN MILE MARKERS 38 AND 41.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.

TORNADOES ARE DIFFICULT TO SEE AND CONFIRM AT NIGHT. TAKE COVER NOW.

&&

LAT...LON 4110 8942 4113 8941 4115 8941 4114 8933
      4111 8933 4111 8906 4100 8905
TIME...MOT...LOC 0122Z 277DEG 42KT 4112 8921

$$

SMITH
275 
WWUS53 KILX 060132
SVSILX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
832 PM CDT SAT JUN 5 2010

ILC123-060145-
/O.CON.KILX.TO.W.0012.000000T0000Z-100606T0145Z/
MARSHALL IL-
832 PM CDT SAT JUN 5 2010

...A TORNADO WARNING REMAINS IN EFFECT FOR EAST CENTRAL MARSHALL
COUNTY UNTIL 845 PM CDT...

AT 827 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO.  THIS DANGEROUS
STORM WAS LOCATED NEAR VARNA...OR 12 MILES NORTHEAST OF LACON...
MOVING EAST AT 50 MPH.

LOCATIONS IMPACTED INCLUDE...
  MAINLY RURAL AREAS OF EASTERN MARSHALL COUNTY.

THIS INCLUDES INTERSTATE 39 BETWEEN MILE MARKERS 38 AND 41.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.

TORNADOES ARE DIFFICULT TO SEE AND CONFIRM AT NIGHT. TAKE COVER NOW.

&&

LAT...LON 4107 8930 4111 8933 4111 8924 4111 8906
      4100 8905
TIME...MOT...LOC 0132Z 277DEG 42KT 4109 8911

$$

SMITH
509 
WWUS53 KILX 060145
SVSILX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
845 PM CDT SAT JUN 5 2010

ILC123-060155-
/O.EXP.KILX.TO.W.0012.000000T0000Z-100606T0145Z/
MARSHALL IL-
845 PM CDT SAT JUN 5 2010

...THE TORNADO WARNING FOR NORTHEAST MARSHALL COUNTY HAS EXPIRED...

THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA.

ADDITIONAL STRONG THUNDERSTORMS ARE STILL POSSIBLE...AND A TORNADO 
WATCH REMAINS IN EFFECT UNTIL 11 PM CDT. 

LAT...LON 4107 8930 4111 8933 4111 8924 4111 8906
      4100 8905
TIME...MOT...LOC 0145Z 277DEG 42KT 4107 8891

$$

SMITH

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lincoln, IL wrote its last area forecast discussion before this tornado warning went out at Jun 5, 6:38 PM CDT, 1 hour 27 minutes earlier.

Area forecast discussion, Jun 5, 6:38 PM CDT, 1 hour 27 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LINCOLN IL
638 PM CDT SAT JUN 5 2010

.DISCUSSION...
ISSUED 300 PM CDT SAT JUN 5 2010

SHORT TERM...TONIGHT THROUGH TUESDAY...
CONVECTION IS BEGINNING TO INITIATE OVER NORTHERN IOWA INTO
NORTHWESTERN ILLINOIS THIS AFTERNOON. THIS ACTIVITY SHOULD BUILD
WITH TIME AS IT MOVES EAST AND SOUTHEAST INTO CENTRAL ILLINOIS BY
23Z-01Z. AIRMASS DOWNSTREAM OVER ILLINOIS HAS BEEN EXTENSIVELY
OVERTURNED BY REMNANTS OF PREVIOUS THUNDERSTORMS THIS MORNING...AND
LIGHT SHOWERS ARE CONTINUING TO MOVE FROM NORTHEAST MISSOURI INTO
WESTERN AND CENTRAL ILLINOIS. THIS IS SERVING TO HINDER AIRMASS
RECOVERY. SHORT RANGE MODELS CONTINUE TO INDICATE SEVERE
POTENTIAL...BUT THE BIGGEST QUESTION WILL BE WHETHER THE AIRMASS
WILL RECOVER BY THE TIME CONVECTION ARRIVES. IRREGARDLESS...POPS
WILL BE HIGHEST OVER THE NORTHWEST HALF BEFORE 06Z AND OVER THE
SOUTHEAST AFTERWARD. ALL OF THE ACTIVITY SHOULD BE PAST THE AREA BY
12Z SUN...WITH DECREASING CLOUDS FOLLOWING.

SOME AREAS OVER THE NORTH PORTIONS OF THE FORECAST AREA HAVE ALREADY
SEEN MORE THAN INCH OF RAIN FROM THE THUNDERSTORMS LAST NIGHT AND
THIS MORNING...SO WITH ADDITIONAL CONVECTION ON THE WAY TONIGHT...WE
HAVE EXTENDED THE FLASH FLOOD WATCH TO CONTINUE UNTIL 06Z TONIGHT.

THE WESTERN END OF TONIGHTS COLD FRONT WILL STALL OUT OVER THE
PLAINS AND BEGIN COMING NORTHWARD AGAIN MONDAY INTO TUESDAY. THIS
WILL BRING THE NEXT CHANCE OF RAIN WHICH SHOULD MOVE INTO CENTRAL
ILLINOIS LATE MONDAY NIGHT AND TUESDAY. THE GFS IS SHOWING SOME
GRIDSCALE CONVECTIVE FEEDBACK IN ITS QPF FIELDS...BUT THE NAM ALSO
INDICATES THE POTENTIAL FOR AN MCS WITH THE ASSOCIATED THREAT FOR
HEAVY RAINFALL ALONG AND NORTH OF THE WARM FRONT AS IT MOVES
THROUGH. WILL PUT IN SOME CHANCE POPS FOR LATE MONDAY NIGHT...THEN
40-60 PCT POPS TUESDAY WITH THIS SYSTEM.

LONG TERM...WEDNESDAY THROUGH SATURDAY...
THE CHANCES FOR RAIN/CONVECTION WILL CONTINUE INTO WEDNESDAY AS MOST
OF THE MODEL OUTPUT SUGGESTS A SHORTWAVE AND ASSOCIATED SURFACE WAVE
MOVING THROUGH ILLINOIS ALONG THE FRONT. THE FRONT WILL THEN MOVE
TEMPORARILY SOUTH OF THE AREA BRINGING A LULL IN THE PRECIPITATION
THURSDAY BEFORE MOVING NORTH AGAIN FRIDAY. BY SATURDAY...VERY WARM
TEMPERATURES ARE LIKELY AS THE WARM FRONT MOVES UP INTO THE GREAT
LAKES AND THE NEXT STORM SYSTEM DEEPENS OVER THE WESTERN PLAINS.

&&

.AVIATION...
ISSUED 640 PM CDT SAT JUN 5 2010

CONVECTION TIMING AND COVERAGE THE MAIN CHALLENGE THIS FORECAST PERIOD.
MAIN BAND OF STRONG CONVECTION ACRS EAST CENTRAL IOWA WILL SHIFT
EAST AND SOUTHEAST ACRS THE TAF SITES BETWEEN 00Z-04Z WITH DAMAGING
WINDS THE PRIMARY THREAT. WE WILL ALSO SEE A PERIOD OF MVFR CIGS IN
THE HEAVY RAIN...AND MODELS SUGGEST A BAND OF STRATOCU/MVFR CIGS
BEHIND THE ACTUAL COLD FRONT. ALL THE RAIN SHOULD BE EAST OF THE TAF
SITES BY 04Z WITH SFC WINDS SWITCHING FROM SOUTHWEST THIS EVENING
TO THE NORTHWEST JUST AFTR FROPA AFTR 05Z. VFR CONDITIONS ARE EXPECTED
ON SUNDAY AS HIGH PRESSURE MOVES IN FROM THE WEST. SOUNDINGS ON SUNDAY
INDICATE SOME WIND GUSTS BTWN 20-25 KTS BY AFTERNOON OUT OF THE
NW...WHICH WILL QUICKLY DIMINISH BY SUNSET.

SMITH
&&

.ILX WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH UNTIL 1 AM CDT SUNDAY FOR ILZ027>031-036>038.

&&
Hazardous weather outlook, Jun 5, 3:03 PM CDT, 5 hours 2 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LINCOLN IL
303 PM CDT SAT JUN 5 2010

ILZ027>031-036>038-062015-
FULTON-KNOX-MARSHALL-MCLEAN-PEORIA-STARK-TAZEWELL-WOODFORD-
303 PM CDT SAT JUN 5 2010

...FLASH FLOOD WATCH IN EFFECT UNTIL 1 AM CDT SUNDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THERE IS A MODERATE RISK FOR SEVERE THUNDERSTORMS LATE THIS
AFTERNOON AND EVENING...AS A COLD FRONT MOVES SOUTHEAST INTO
THE ILLINOIS RIVER VALLEY THIS EVENING. THE MAIN THREAT WILL BE
DAMAGING WINDS AND LARGE HAIL... WITH HEAVY RAIN AND FREQUENT
LIGHTNING ALSO EXPECTED. A FEW TORNADOES WILL ALSO BE POSSIBLE.
RAINFALL AMOUNTS MAY REACH UP TO 1 TO 2 INCHES OVER A SHORT
PERIOD OF TIME...CAUSING PONDING OF WATER ON ROADS AND POSSIBLE
FLASH FLOODING.

THE ILLINOIS RIVER IS EXPECTED TO REMAIN OR GET INTO FLOOD FOR THE
NEXT SEVERAL DAYS. THE SPOON RIVER IS EXPECTED TO CLIMB BACK ABOVE
FLOOD STAGE TONIGHT.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

THERE IS ANOTHER CHANCE OF THUNDERSTORMS LATER MONDAY NIGHT THROUGH
WEDNESDAY AND AGAIN THURSDAY NIGHT AND FRIDAY. HEAVY RAINS WILL
AGAIN BE POSSIBLE WITH THESE THUNDERSTORMS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY BE NEEDED BETWEEN 4 PM AND 11 PM.

ILZ040-041-047-062015-
CASS-MASON-SCHUYLER-
303 PM CDT SAT JUN 5 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THERE IS A MODERATE RISK FOR SEVERE THUNDERSTORMS LATE THIS
AFTERNOON AND EVENING...AS A COLD FRONT MOVES SOUTHEAST INTO
CENTRAL ILLINOIS THIS EVENING. THE MAIN THREAT WILL BE DAMAGING
WINDS AND LARGE HAIL...WITH HEAVY RAIN AND FREQUENT LIGHTNING
ALSO EXPECTED. A FEW TORNADOES WILL ALSO BE POSSIBLE. RAINFALL
AMOUNTS MAY REACH UP TO ONE INCH OVER A SHORT PERIOD OF
TIME...CAUSING PONDING OF WATER ON ROADS.

THE ILLINOIS RIVER IS EXPECTED TO REMAIN OR GET INTO FLOOD FOR
THE NEXT SEVERAL DAYS. THE SPOON RIVER IS EXPECTED TO CLIMB ABOVE
FLOOD STAGE AGAIN TONIGHT.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

THERE IS ANOTHER CHANCE OF THUNDERSTORMS LATER MONDAY NIGHT
THROUGH WEDNESDAY AND AGAIN THURSDAY NIGHT AND FRIDAY. HEAVY
RAINS WILL AGAIN BE POSSIBLE WITH THESE THUNDERSTORMS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY BE NEEDED BETWEEN 5 PM AND MIDNIGHT.

ILZ042>046-048>057-061-062015-
CHAMPAIGN-CHRISTIAN-COLES-DE WITT-DOUGLAS-EDGAR-LOGAN-MACON-
MENARD-MORGAN-MOULTRIE-PIATT-SANGAMON-SCOTT-SHELBY-VERMILION-
303 PM CDT SAT JUN 5 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS AND EAST CENTRAL ILLINOIS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THERE IS A MODERATE RISK FOR SEVERE THUNDERSTORMS THIS EVENING...
AS A COLD FRONT MOVES SOUTHEAST ACROSS CENTRAL ILLINOIS LATER
THIS EVENING. THE MAIN THREAT WILL BE DAMAGING WINDS AND LARGE
HAIL...WITH HEAVY RAIN AND FREQUENT LIGHTNING ALSO EXPECTED. A FEW
TORNADOES WILL ALSO BE POSSIBLE. RAINFALL AMOUNTS MAY REACH UP TO
1 INCH OVER A SHORT PERIOD OF TIME...CAUSING PONDING OF WATER ON
ROADS.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

THERE IS ANOTHER CHANCE OF THUNDERSTORMS LATER MONDAY NIGHT
THROUGH WEDNESDAY AND AGAIN THURSDAY NIGHT AND FRIDAY. HEAVY RAINS
WILL AGAIN BE POSSIBLE WITH THESE THUNDERSTORMS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY BE NEEDED BETWEEN 6 PM AND 1 AM.

ILZ062-063-066>068-073-062015-
CLARK-CRAWFORD-CUMBERLAND-EFFINGHAM-JASPER-LAWRENCE-
303 PM CDT SAT JUN 5 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL
ILLINOIS AND SOUTHEAST ILLINOIS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS TONIGHT...
AS A COLD FRONT MOVES INTO SOUTHEAST ILLINOIS OVERNIGHT.
THE MAIN THREATS WILL BE DAMAGING WINDS...LARGE HAIL...HEAVY RAIN
AND FREQUENT LIGHTNING. AN ISOLATED TORNADO WILL ALSO BE POSSIBLE.
RAINFALL AMOUNTS AROUND 1 INCH WILL BE POSSIBLE OVER A SHORT
PERIOD OF TIME...CAUSING PONDING OF WATER ON AREA ROADS.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

THERE IS ANOTHER CHANCE OF THUNDERSTORMS TUESDAY THROUGH WEDNESDAY
AND AGAIN THURSDAY NIGHT AND FRIDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED BETWEEN 9 PM AND 3 AM TONIGHT.

ILZ071-072-062015-
CLAY-RICHLAND-
303 PM CDT SAT JUN 5 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST
ILLINOIS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS TONIGHT...AS A
COLD FRONT FRONT MOVES INTO SOUTHEAST ILLINOIS OVERNIGHT. THE MAIN
THREATS WILL BE DAMAGING WINDS...LARGE HAIL...HEAVY RAIN AND
FREQUENT LIGHTNING. AN ISOLATED TORNADO WILL ALSO BE POSSIBLE.
RAINFALL AMOUNTS AROUND 1 INCH WILL BE POSSIBLE OVER A SHORT
PERIOD OF TIME...CAUSING PONDING OF WATER ON AREA ROADS.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

THERE IS ANOTHER CHANCE OF THUNDERSTORMS TUESDAY THROUGH WEDNESDAY
AND AGAIN THURSDAY NIGHT AND FRIDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED BETWEEN 9 PM AND 3 AM TONIGHT.

HUETTL

In the hours before

Local storm report, Jun 5, 7:47 PM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
747 PM CDT SAT JUN 05 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0735 PM     TORNADO          3 NE ABINGDON           40.83N 90.36W
06/05/2010                   KNOX               IL   EMERGENCY MNGR

            BRIEF TOUCHDOWN. NO DAMAGE REPORTED AT THIS TIME.

&&

JRP
Local storm report, Jun 5, 8:04 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
804 PM CDT SAT JUN 05 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0803 PM     TORNADO          YATES CITY              40.78N 90.01W
06/05/2010                   KNOX               IL   EMERGENCY MNGR

            POWER LINES DOWN.

&&

JRP

The office that day

Everything else NWS Lincoln, IL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 5, 7:32 PM CDTTornado WarningILXStark28 min
Jun 5, 7:37 PM CDTTornado WarningILXKnox23 min
Jun 5, 7:59 PM CDTTornado Warning EmergencyILXKnox, Peoria46 min
Jun 5, 8:32 PM CDTTornado Warning EmergencyILXPeoria, Tazewell, Woodford33 min
Jun 5, 8:51 PM CDTTornado WarningILXFulton, Peoria39 min
Jun 5, 8:58 PM CDTTornado WarningILXWoodford28 min
Jun 5, 9:05 PM CDTFlash Flood WarningILXFulton, Knox6 hr
Jun 5, 9:28 PM CDTTornado WarningILXFulton, Peoria, Tazewell47 min
Jun 5, 9:48 PM CDTSevere Thunderstorm WarningILXLogan, Mason, Tazewell27 min
Jun 5, 10:17 PM CDTTornado WarningILXDeWitt, Logan, McLean, Tazewell28 min
Jun 5, 10:21 PM CDTTornado WarningILXLogan, Mason, Tazewell24 min
Jun 5, 10:47 PM CDTTornado WarningILXDeWitt, Logan43 min
Jun 5, 11:10 PM CDTTornado WarningILXMacon35 min
Jun 5, 11:49 PM CDTAreal Flood AdvisoryILXDeWitt, Macon6 hr
Jun 6, 3:01 AM CDTAreal Flood WarningILXFulton9 hr

Nearby

Tornado Warnings in Illinois, 2010Every tornado warning in 2010Tornadoes in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.